# SDR 2007UALA03986

- Difficulty date: September 30, 2007
- Submitted: October 3, 2007
- Operation: Air carrier
- Aircraft: N925UA
- Make and model: Boeing 737522
- Aircraft serial: 26646
- Aircraft time: 42,029 hours, 30,558 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Terminal Block
- Condition: Burned
- Location: Electrical
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING ELECTRICAL ODOR IN CABIN.  REPLACED TERMINAL BLOCK AND TERMINALS. REPLACED RELAY R350.
